MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R; KNEE FEMORAL COMPONENT CEMENTED

MEDACTA INTERNATIONAL SA GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R; KNEE FEMORAL COMPONENT CEMENTED
Model Number 02.12.0004R
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Code Joint Laxity (4526)
Date of Event 07/04/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08-jul-2022.Lot 160122: 55 items manufactured and released on 05-apr-2016.Expiration date: 2021-02-27.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.Additional components involved: gmk-sphere 02.07.1204r tibial tray fixed cemented size 4 r (k090988) lot.160458: 34 items manufactured and released on 24-mar-2016.Expiration date: 2021-03-08.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported case during the period of review.
 
Event or Problem Description
At about 6 years from the primary surgery, it was discovered the loosening of femoral and tibial implants.Femur, liner and tibia were removed and a revision prosthesis was put in place.The surgery was completed successfully.

Brand Name
GMK-SPHERE FEMORAL COMPONENT SPHERE CEMENTED SIZE 4 R
Common Device Name
KNEE FEMORAL COMPONENT CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key15083015
Report Number3005180920-2022-00566
Device Sequence Number17152444
Product Code JWH
UDI-Device Identifier07630030825842
UDI-Public07630030825842
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K121416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/22/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/27/2021
Device Model Number02.12.0004R
Device Catalogue Number02.12.0004R
Device Lot Number160122
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/04/2022
Initial Report FDA Received Date07/22/2022
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/05/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight80 KG